Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lizbug22

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lizbug22

  • Rank
    Just a girl looking for good skin
  • Birthday April 19

Profile Information

  • Gender
    Female
  • Interests
    I like to be with friends, and meditate, I love plants and all things nature :)

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Well I stopped using Retin a last month..things were going fine until my cheeks, t-zone, and chin started going crazy..I'm trying to let my skin breath and not depend on products anymore. Ive been washing my forehead and nose and moisturizing. But I don't wash my chin of cheeks because they're so broken out..trying to dry it out using witch hazel and calamine lotion. Hopefully something will start working soon

    1. Can I use olive oil on my skin to help moisturize? My skin has been really dry lately and store bought skin products aren't helping anymore no matter how much I use. So what oils can I use?
    2. Long time no see... Retin a was working and all this sudden this week my skin BLEW UP. I mean, I've never seen it this bad tbh..it makes me wanna cry going to school everyday looking like this. I'm on month 4 almost 5 and there's obviously something going on. My skin is very oily and dry at the same time, and I'm wondering if retin a gave me chemical burns? It was so inflamed and red, and had a bad burning sensation. If any of you have advice on what to do that would be great, thanks..

      1. lizbug22

        Drynessssssssssss

        My skin is so dryyy omg it's crazy..I'm just gonna leave it get to the point of peeling everywhere so that it could peel all the bad off. And I think my moisturizer causes more oil production, making more acne. which obviously isn't good so i'll just see what happens, unless any of you recommend anything to use
      2. I'm still using the medication, and the dial soap I switched to a black soap from Boscia (But still switch them both on and off). Also I am using a good moisturizer. But I have notice big changes after I stopped using my medication amitriptyline maybe I should start taking it again, or is my body detoxing??? I could really use some advice on what to do...wait it out or continue my use of it?
      3. lizbug22

        Just a update..

        I quit writing on here because I honestly thought that my medication was working. But It was too good to be true unfortunately...all of my acne was basically gone. But since maybe a couple days ago my skin is bubbling like crazy!!! I have one huge cystic pimple surrounded by tiny clusters of dots everywhere. The dots aren't even coming to a head, all there doing is popping up and staying there. My cheeks also never got acne and now it's everywhere. My chin i think is a lost cause just like my fo
      4. lizbug22

        Daily update #4

        Purging a lot,wishing it would just stop already.
      5. lizbug22

        Daily update #3

        My forehead is a MESS. I have so many little whiteheads and splotches of acne everywhere, so does my chin.Cheecks are kinda better, but everything looks different every morning I wake up. I just want this to be over with, I look in the mirror and just cringe at how bad it is.
      6. lizbug22

        daily update #2

        Things could be better...I didn't want to wash my face while using these creams but I might have to start. Because my forehead needs a good cleaning. I've been using witch hazel to cleanse before I put on anything, and then using tea tree oil, then the creams. I think i'll start with the dial antibacterial soap, and see how everything goes. Maybe ill write a review soon after I use the soap, just because I can Lol. But yeah my face is definitely purging everything and there's a lot of scaring.
      7. lizbug22

        daily update #1

        Well today I have more hope. I have continued use of all products expect minocycline. Because I was getting physically ill to the point where I couldn't even stand, and almost passed out. Which was pretty scary since I've had previous problems with vertigo, and all of the dizziness and headaches came back FULL FORCE lol I'm for sure calling the dermatologist tomorrow, but in the meantime i started using tea tree oil to try to put more moisture back into my flaky skin. To my surprise it's actuall
      8. lizbug22

        Ughhhh

        Thank you, I really appreciate the reply
      9. Hello..I have been using Retin A for about a week and I was wondering, is Retin A suppose to break you out before it gets better? My skin as never been this bad until I started using it
      10. lizbug22

        Ughhhh

        Does anyone have any clue to why I'm breaking out so bad using Retin A?
      ×